# SDR IPXA2016022199658

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 48,796 hours, 11,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Displaced
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT TRACK SEAL OUT OF RETAINER AT BOTTOM.  RE-INSTALLED SEAL INTO TRACK.
